Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 8 found articles
 
 
  A change point model for the location parameter of exponential family densities
 
 
Title: A change point model for the location parameter of exponential family densities
Author: Perry, Marcus B.
Pignatiello, Joseph J.
Appeared in: IIE transactions
Paging: Volume 40 (2008) nr. 10 pages 947-956
Year: 2008-10
Contents: Knowing when a process has changed would simplify the search for and identification of the special cause. Consequently, having an estimate of the process change point following a control chart signal would be useful to process engineers. In this research a maximum likelihood change point estimator is proposed for the natural location parameter of densities belonging to the exponential family. It is assumed that the behavior in the location parameter over discrete sampling intervals is adequately modeled by a linear predictor. The estimator is intended to be applied to data obtained following signals from univariate statistical process control charts in an effort to aid process engineers diagnose the root cause of process change.
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 8 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands